Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had unprotected sex, taken Postinor. Cause of no periods?

i had an unprotected sex with my gilr friend on sep 16, 12. in the morning. she took the first pill of postinor 2 at 10:00 PM in the evening and the second pill at 10:00 the next morning on monday. she is expecting to mens on sep 30, 12 but up to now there is no sign of menstration about to start. what could possibly be the cause? for how many days can postinor 2 delay her menstral cycle? thanks in advance and kind regards
Asked On : Thu, 27 Sep 2012
Answers:  0 Views:  90 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor